# SDR FDEA201507122200

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51102
- Condition: Chafed
- Location: Bs 535-545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 535 - 545, LBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 114.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 ALLOWANCE DAMAGE 1 REV 114.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-40-02 REV 115,  DWG 143N5110 SHT 1 REV A, AND DWG 143N5080 SHT 5 REV A.  REPAIR CLASSIFIED AS MAJOR.
